MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR N35-O

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INJECTOR N35-O
Catalog Number 515052
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, customer reported issue was with the connector but provided injector material number.This mdr reflects that as that is what the customer provided.Follow up attempts to gain clarification are on-going and if clarification is given, a supplemental will be submitted.
 
Event or Problem Description
Event details: patient was receiving chemotherapy.After the chemo had infused completely, rn disconnected the secondary chemotherapy line from the flush line for hd.Rn disposed of empty chemo bag in the yellow bin.The flush completed after 5 minutes and the patient called the rn in the room to be disconnected.Fluid was actively dripping from the phaseal optima connector.Pharmacy advised to treat as chemo spill as hazardous medication could have potentially been leaked from the phaseal optima connector.
 
Additional Manufacturer Narrative
Investigation results: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
INJECTOR N35-O
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23467207
Report Number3003152976-2025-00612
Device Sequence Number18360339
Product Code ONB
UDI-Device Identifier00382905150524
UDI-Public(01)00382905150524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515052
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown